City Research Online

Time evolution of non-Hermitian Hamiltonian systems

de Morrison Faria, C. F. and Fring, A. (2006). Time evolution of non-Hermitian Hamiltonian systems. Journal of Physics A: Mathematical and General, 39(29), pp. 9269-9289. doi: 10.1088/0305-4470/39/29/018

Abstract

We provide time-evolution operators, gauge transformations and a perturbative treatment for non-Hermitian Hamiltonian systems, which are explicitly time dependent. We determine various new equivalence pairs for Hermitian and non-Hermitian Hamiltonians, which are therefore pseudo-Hermitian and in addition in some cases also invariant under PT-symmetry. In particular, for the harmonic oscillator perturbed by a cubic non-Hermitian term, we evaluate explicitly various transition amplitudes, for the situation when these systems are exposed to a monochromatic linearly polarized electric field.

Publication Type: Article
Publisher Keywords: SYMMETRIC QUANTUM-MECHANICS, PSEUDO-HERMITICITY, PT-SYMMETRY, FIELD-THEORIES, REAL SPECTRA, STABILIZATION, OPERATOR, IONIZATION, EQUATIONS, SOLITONS
Subjects: Q Science > QC Physics
Departments: School of Mathematics, Computer Science & Engineering > Mathematics
URI: http://openaccess.city.ac.uk/id/eprint/782
[img]
Preview
PDF
Download (396kB) | Preview

Export

Downloads

Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login